Thread: Sides from T400
07-07-2005, 08:21 PM #1
Sides from T400
What kind of sides are expected from T400 from denkall? I know lots of people say it hurts like a bitch, but im talking mostly about acne. Is there any way to keep the acne down?
07-07-2005, 08:45 PM #2
im sure same as any other one test compound, just a lil more painful... u can get some b12 to help with the pain
07-07-2005, 11:28 PM #3
i always got a knot in my muscle from that **** dont use it anymore
07-08-2005, 03:36 PM #4
bump.......anyone know how acne is from this?
07-08-2005, 03:45 PM #5
I've been juicing for about 4 years now and have only gotten acne once. And it came from the combo of Dianabol and T400. That was the biggest garbage I ever took in my life. Came off of it along w/ some accutane and it cleared up nicely. I would never in my life even consider doing it again.
In my opinion it's one of the worst things out there. Try to stick w/ Human grade if possible.
07-08-2005, 03:47 PM #6Member
- Join Date
- Sep 2004
acne will be the same as any other test compound
get some powdered vitamin b5, it works similar to accutane but apparently doesn have all the side effects. its very effective as it will shrink the sebacious glands which is much more effective than a simple anti-biotic
the only draw back is that you have to take a LOT of it. just mix it in a drink like you would with any protein powder and it will be effective
07-08-2005, 04:15 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)